# SDR CALA2024112001200

- Difficulty date: November 18, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 79,687 hours, 33,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964421
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

34C EMERGENCY LIGHT INOP REQUEST MEL 3350C FOR 34C MEL 3350C APPROVED FOR SEAT 34C DDP FOLLOWED *DM* UPDATED M/L WITH HARNESS AND LIGHT ASSY FOR EMERGENCY PATH LIGHTING IN CASE NEEDED AFTER T/S. REMOVED AND REPLACED 34C SEAT/WALL-MOUNTED EMERGENCY LIGHT HARNESS. AMM 33-51-19-400-002-A. OPS CHECK GOOD. OK FOR SERVICE.
